# SDR 97ZZZX1652

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337RE
- Make and model: Cessna 550
- Aircraft serial: 5500575
- Engine: Pwa JT15D4
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzles
- Part number: 310071302
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 4,794 hours
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INCOMING MAINTENANCE INSPECTION, NR 1 ENG FLAMED OUT WHEN THE POWER LEVER WAS BEING RETARDED.  PERFORMED A FUEL MANIFOLD PRESSURE CHECK, FOUND TO BE ON THE HIGH SIDE, STILL WITHIN LIMITS.  REMOVED ASSY SENT TO PRATT AND WHITNEY.  FOUND 7 NOZLZES FAILED FLOW CHECK.  INSTALLED A COMPLETE SERVICEABLE SET OF NOZZLES.  CYCLES, 7,141.  (X)
